# SDR SWIA202159482

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING RH INTERCOSTAL SUPPORT BETWEEN FS265 AND FS280 IS  CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED FWD JACK FITTING LH INTERCOSTAL SUPPORT IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, NO WEIGHT CHANGE.
